# SDR FXGA201606101610

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 48,952 hours, 53,397 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT DOOR INTERNAL PAN CORROSION REPAIR. AFT CARGO PIT DOOR INTERNAL PAN HAS NUMEROUS AREAS OF CORROSION AT BLIND HI-SHEAR LOCATIONS.  REMOVE ALL EVIDENCE OF CORROSION FOR CARGO DOOR PAN. FABRICATE DOUBLERS 063 2024 T3, AND INSTALL IAW DOCUMENT N935CE-52-005.
